Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 116, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 7, 2020, 11:02 AM EST for 4 counties in Georgia. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 7, 2020, 11:02 AM EST (16:02 UTC)
- Expired
- Feb 8, 2020, 1:31 PM EST
- In force
- 26 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Peach County, GA
The radar
The Robins AFB radar (KJGX), 39 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Echeconnee Creek at Houston Road near Byron (BYNG1). The gauge peaked at 15.86 ft at Feb 7, 2020, 10:00 PM EST.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02214075, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
164
WGUS42 KFFC 071602
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1102 AM EST Fri Feb 7 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Echeconnee Creek near Byron affecting Bibb...Crawford...Houston
and Peach Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC021-079-153-225-080602-
/O.NEW.KFFC.FL.W.0116.200207T1602Z-000000T0000Z/
/BYNG1.1.ER.200207T1522Z.200207T1545Z.000000T0000Z.UU/
1102 AM EST Fri Feb 7 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Echeconnee Creek near Byron.
* From this morning until further notice.
* At 10 AM Friday the stage was 15.1 feet...and rising.
* Flood stage is 15 feet.
* At 15 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the gage on Houston Road.
Portions of creek access roads and low lying areas will begin to
flood.
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$4 follow-up statements
214
WGUS82 KFFC 072019
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
319 PM EST Fri Feb 7 2020
...The Flood Warning continues for the following rivers in Georgia...
Towaliga River near Juliette affecting Monroe County
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Echeconnee Creek near Byron affecting Bibb...Crawford...Houston
and Peach Counties
Tucsawhatchee Creek near Hawkinsville affecting Pulaski County
GAC207-081019-
/O.CON.KFFC.FL.W.0108.000000T0000Z-000000T0000Z/
/TOWG1.1.ER.200207T0839Z.200207T1930Z.000000T0000Z.UU/
319 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Towaliga River near Juliette.
* Until further notice.
* At 2 PM Friday the stage was 17.2 feet...and steady.
* Minor flooding will continue.
* Flood stage is 16 feet.
* At 18 feet...Minor flooding expands into woodlands and fields
upstream and downstream from the gage on Monticello Highway or
Georgia Highway 83. Portions of Byars Road and numerous private
access roads near the river will flood.
&&
LAT...LON 3316 8396 3316 8382 3310 8382 3310 8396
$$
GAC021-153-169-207-289-081019-
/O.CON.KFFC.FL.W.0100.000000T0000Z-200211T0345Z/
/MACG1.1.ER.200207T0006Z.200208T0600Z.200210T2145Z.NO/
319 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until Monday evening.
* At 2 PM Friday the stage was 24.3 feet...and rising.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue rising to near 24.5 feet by after midnight
tonight. The river will fall below flood stage Monday afternoon.
* At 25 feet...Minor flooding expands further into the woodlands
and over the Macon GreenWay Ocmulgee Heritage Trail north of the
Martin Luther King Boulevard bridge. The flood waters will be up to
5 feet deep on portions of the trail. Large portions of
agricultural lands just east and south of Macon will be under 1 to
7 feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC021-079-153-225-081019-
/O.CON.KFFC.FL.W.0116.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.200207T1522Z.200207T1945Z.000000T0000Z.UU/
319 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Echeconnee Creek near Byron.
* Until further notice.
* At 3 PM Friday the stage was 15.5 feet...and rising.
* Minor flooding will continue
* Flood stage is 15 feet.
* At 15 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the gage on Houston Road.
Portions of creek access roads and low lying areas will begin to
flood.
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$
GAC235-081019-
/O.CON.KFFC.FL.W.0115.000000T0000Z-000000T0000Z/
/TSCG1.1.ER.200207T1545Z.200207T1945Z.000000T0000Z.NO/
319 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Tucsawhatchee Creek near Hawkinsville.
* Until further notice.
* At 2 PM Friday the stage was 11.9 feet...and rising.
* Minor flooding will continue.
* Flood stage is 11 feet.
* The creek will continue to rise to near 13 feet by this evening, then
begin falling Saturday afternoon. The creek will fall below flood stage
late Saturday evening.
* At 11 feet...Flood stage is reached. Minor flooding of
woodlands...fields and pastures begin upstream and downstream from
the gage on Georgia Highways 257 and 27.
&&
LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364
$$976
WGUS82 KFFC 080212
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
912 PM EST Fri Feb 7 2020
...The Flood Warning continues for the following rivers in Georgia...
Little River near Eatonton affecting Putnam County
Middle Oconee River near Arcade affecting Barrow and Jackson
Counties
...The Flood Warning continues for the following rivers in Georgia...
Alcovy River near High Point affecting Newton County
Big Haynes Creek near Milstead affecting Newton and Rockdale
Counties
Yellow River near Rocky Plains affecting Newton County
Echeconnee Creek near Byron affecting Bibb...Crawford...Houston
and Peach Counties
Little River near Washington affecting Taliaferro and Wilkes
Counties
GAC021-079-153-225-081611-
/O.CON.KFFC.FL.W.0116.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.200207T1522Z.200208T0145Z.000000T0000Z.UU/
912 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Echeconnee Creek near Byron.
* Until further notice.
* At 8 PM Friday the stage was 15.8 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 15 feet.
* At 15 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the gage on Houston Road.
Portions of creek access roads and low lying areas will begin to
flood.
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$
GAC265-317-081611-
/O.CON.KFFC.FL.W.0102.000000T0000Z-000000T0000Z/
/WTNG1.2.ER.200207T0224Z.200207T1700Z.000000T0000Z.NR/
912 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Little River near Washington.
* Until further notice.
* At 8 PM Friday the stage was 25.5 feet...and falling.
* Moderate flooding is occurring.
* Flood stage is 19 feet.
* At 25 feet...Moderate flooding occurs in the woodlands and fields
along the river upstream and downstream from the gage at Lundberg
Road.
&&
LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
3361 8258 3358 8272
$$
GAC217-081611-
/O.CON.KFFC.FL.W.0122.000000T0000Z-000000T0000Z/
/HPTG1.1.ER.200207T2140Z.200208T0145Z.000000T0000Z.NO/
912 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Alcovy River near High Point.
* Until further notice.
* At 08PM Friday the stage was 11.4 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 11 feet.
* At 11 feet...Flood Stage is reached. Minor flooding begins of
woodlands and fields near the river upstream and downstream from
the gage on Henderson Mill Road. The water level reaches the first
wooden step behind an elevated private residence just upstream and
on the left bank from the bridge.
&&
LAT...LON 3361 8384 3358 8378 3344 8381 3344 8386
$$
GAC217-247-081611-
/O.CON.KFFC.FL.W.0106.000000T0000Z-000000T0000Z/
/BHCG1.1.ER.200207T0530Z.200207T1615Z.000000T0000Z.NO/
912 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Big Haynes Creek near Milstead .
* Until further notice.
* At 08PM Friday the stage was 13.4 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in
the woodlands along the creek upstream and downstream from the
gage on Bald Rock Road near the Georgia International Horse Park.
&&
LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393 3367 8395
$$
GAC217-081611-
/O.CON.KFFC.FL.W.0124.000000T0000Z-000000T0000Z/
/RKYG1.1.ER.200207T2328Z.200207T2332Z.000000T0000Z.UU/
912 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Yellow River near Rocky Plains.
* Until further notice.
* At 08PM Friday the stage was 18.1 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 18 feet...Flood Stage is reached. Minor flooding begins of
woodlands and fields near the river upstream and downstream from
the gage on the Rocky Plains Road bridge.
&&
LAT...LON 3356 8393 3359 8387 3341 8385 3341 8390
$$
GAC237-081023-
/O.EXT.KFFC.FL.W.0113.000000T0000Z-200208T1023Z/
/EANG1.1.ER.200207T1340Z.200208T0000Z.200208T0423Z.NO/
912 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Little River near Eatonton.
* Until late tonight.
* At 8 PM Friday the stage was 22.7 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 20 feet.
* The river will continue to fall to below flood stage tonight.
* At 22 feet...Minor flooding continues to expand into the
woodlands and fields along the river of the Oconee National Forest
upstream and downstream from the gage on Georgia Highway 16 or
Monticello Road.
&&
LAT...LON 3340 8356 3343 8350 3333 8340 3325 8337
3323 8344 3331 8347
$$
GAC013-157-081554-
/O.EXT.KFFC.FL.W.0080.000000T0000Z-200208T1554Z/
/ACDG1.2.ER.200206T2206Z.200207T1530Z.200208T0954Z.NO/
912 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Middle Oconee River near Arcade.
* Until Saturday morning.
* At 08PM Friday the stage was 20.8 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by Saturday
morning.
* At 21 feet...Moderate flooding begins. Significant flooding
occurs in the woodlands...fields and pasture upstream and
downstream from the gage at Georgia Highway 82. A residential yard
will be completely flooded with the water reaching the foundation
of a house just downstream. The flood waters will be reaching
Bismarck Circle Road upstream from the gage.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$609
WGUS82 KFFC 081201
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
701 AM EST Sat Feb 8 2020
...The Flood Warning continues for the following rivers in Georgia...
Echeconnee Creek near Byron affecting Bibb...Crawford...Houston
and Peach Counties
Oconee River near Oconee affecting Washington and Wilkinson
Counties
GAC021-079-153-225-090159-
/O.CON.KFFC.FL.W.0116.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.200207T1522Z.200208T0430Z.000000T0000Z.UU/
701 AM EST Sat Feb 8 2020
The Flood Warning continues for
The Echeconnee Creek near Byron.
* Until further notice.
* At 6 AM Saturday the stage was 15.5 feet...and falling.
* Minor flooding will continue.
* Flood stage is 15 feet.
* At 15 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the gage on Houston Road.
Portions of creek access roads and low lying areas will begin to
flood.
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$
GAC303-319-090159-
/O.CON.KFFC.FL.W.0109.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.200207T1214Z.200208T0400Z.000000T0000Z.NR/
701 AM EST Sat Feb 8 2020
The Flood Warning continues for
The Oconee River near Oconee.
* Until further notice.
* At 6 AM Saturday the stage was 19.6 feet...and nearly steady.
* Minor flooding will continue.
* Flood stage is 18 feet.
* At 20 feet...Moderate flooding begins. Significant flooding
occurs in the woodlands and wetlands along the river upstream and
downstream from a gage located by a dirt boat ramp on the west side
of Avant Mine off Adams Road in Washington County. The water will
be around two feet deep around an elevated USGS gage house. The
dirt road by the boat ramp will begin to flood.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$071
WGUS82 KFFC 081831
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
131 PM EST Sat Feb 8 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Echeconnee Creek near Byron affecting Bibb...Crawford...Houston
and Peach Counties
GAC021-079-153-225-081901-
/O.CAN.KFFC.FL.W.0116.000000T0000Z-200208T1831Z/
/BYNG1.1.ER.200207T1522Z.200208T0430Z.200208T1642Z.UU/
131 PM EST Sat Feb 8 2020
The Flood Warning is cancelled for
The Echeconnee Creek near Byron.
* This takes effect immediately.
* At 1 PM Saturday the stage was 14.8 feet...and falling.
* Flood stage is 15 feet.
* The creek will continue to fall.
* At 15 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the gage on Houston Road.
Portions of creek access roads and low lying areas will begin to
flood.
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 7, 8:39 AM EST, 2 hours 23 minutes earlier.
Area forecast discussion, Feb 7, 8:39 AM EST, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 839 AM EST Fri Feb 7 2020 ...Morning Update... .UPDATE... Good Morning, ATL! Some lucky folks in the north Atlanta metro may look up at just the right time to catch some light snow flurries this morning. Areas of these flurries may also stay along the I-20 corridor west of ATL and the I-85 corridor east-northeast of ATL. We've also received a few reports of ice this morning, and while the morning soundings do not represent sleet profiles, this is likely graupel! Also called snow pellets, this somewhat rare phenomenon forms when supercooled water droplets freeze when coming in contact with falling snowflakes. However, no impacts are expected from any wintry precip around these areas as temperatures are expected to remain above freezing in the these areas. Further north in the GA mountains some light snow accumulations may be possible, especially along some eastern slopes of the elevated terrain and in the highest elevations. Outside some locally higher amounts, only a dusting to around a 1/2 inch is expected. Thiem && .PREV DISCUSSION... /Issued 335 AM EST Fri Feb 7 2020/ SHORT TERM /Today through Saturday/... A short wave in the upper flow will move across the area this morning. The main concern is will there be accumulating snow over the far northern counties. The airmass is getting colder and you can't rule out some small accumulations, most so at the higher elevations and probably most likely on grassy surfaces and not so much the roads. Maybe a 1/2 inch or less. Otherwise the lingering light rain/showers will come to an end over areas farther south. The winds have already increased for some areas and spotty wind advisory criteria winds(20 mph sustained) can be expected but not widespread enough for an advisory. The winds will decrease quickly come evening. The models are rather inconsistent with another short wave for Saturday. Depending on the timing and if precip can be produced, there could be a rain/snow shower mix and possible small accumulations in the northeast mountains. Forecast high temperatures are running about 8 to 15 degrees below normal across the area for today and about 1 to 10 degrees below normal for Saturday. Forecast low temperatures are running within a few degrees of normal for tonight. Overall confidence is medium to high except low for snow amounts. BDL LONG TERM /Saturday Night through Thursday/... The long term portion begins with exiting clipper type system and high pressure building in its wake. This will be one of the few dry periods in the extended portion and will be a brief one. The high just north of the area through will allow for a rather cold night but seasonal with upper 20s mountains and around freezing for the remainder of North GA. We should squeeze out one additional dry day on Sunday but SW flow aloft and departing surface high should allow for above normal temps again with around 60 for the Atlanta metro and mid to upper 60s for Central GA. Next system will move in on Mon with good agreement among the long term guidance on timing. Perturbations in the SW flow aloft will allow for categorical pops by Monday afternoon. Unfortunately, rainfall amounts with this system are trending upwards with another 2 inches possible in areas that do not need it, namely far North GA. Even worse is the trend in especially the GFS of stalling the front over the area through Tuesday with an additional 2 inches transitioning to the metro portions. Overall for the event, the GFS is showing 2 to 4 inches which almost certainly create additional flooding concerns for next week. We never do get out of the SW flow and this just allows wave after wave to form along the frontal boundary bringing periods of moderate rainfall through the entire extended. Total QPF from the GFS for the extended period is on the order of 5 inches across portions of the area. The only periods of thunder for the extended will be for portions of Central GA Tuesday into Wednesday. Deese AVIATION... 12Z Update... A mixed bag of MVFR/VFR ceilings will improve through the day. Lingering light rain and Light snow up north will end. Surface winds WNW 12-18 kts with gusts 25-30 kts, diminishing late day/early evening. //ATL Confidence...12Z Update... Medium to high confidence for all elements. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 46 31 49 32 / 10 10 40 10 Atlanta 43 33 51 34 / 10 20 40 5 Blairsville 37 27 43 28 / 20 20 50 10 Cartersville 43 31 51 31 / 20 20 40 5 Columbus 48 35 57 38 / 20 20 30 10 Gainesville 42 31 46 32 / 20 20 50 10 Macon 50 34 56 36 / 20 10 20 5 Rome 42 31 51 30 / 20 20 40 5 Peachtree City 46 32 54 33 / 10 20 30 10 Vidalia 52 36 59 41 / 20 5 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Thiem LONG TERM....Deese AVIATION...BDL
Hazardous weather outlook, Feb 7, 4:57 AM EST, 6 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 457 AM EST Fri Feb 7 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 457 AM EST Fri Feb 7 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Although the rain has ended across the area, flooding will continue on many of the creeks, streams and rivers across the area. A light rain and snow mix will be possible across far north Georgia early this morning, mainly in the higher terrain. In the higher elevations, accumulations of a trace up to a 1/2 inch of snow will be possible, with locally higher amounts around an inch across the highest ridgetops. For more information please refer to our Special Weather Statement. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Light rain and snow mix will be possible across far north Georgia on Saturday morning, mainly in the higher terrain. A dusting to less than a half an inch will be possible for the Saturday system across the Northeast mountains. Additional moderate rainfall from multiple storm systems through the extended will exacerbate ongoing river flood issues. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Feb 7, 8:20 AM EST, 2 hours 42 minutes before
Special Weather Statement National Weather Service Peachtree City GA 820 AM EST Fri Feb 7 2020 GAZ022>025-030>035-041>045-071815- Forsyth-Hall-Banks-Jackson-Polk-Paulding-Cobb-North Fulton- Gwinnett-Barrow-Haralson-Carroll-Douglas-South Fulton-DeKalb- 820 AM EST Fri Feb 7 2020 Cold air was spreading across north and central Georgia this morning behind a strong storm system. Temperatures ranged mostly in the mid 30s over much of the Atlanta Metropolitan area and surrounding counties. Scattered rain showers may mix with or briefly change to light snow this morning. No snow accumulation is expected...however use caution when traveling on elevated roadways...bridges...and overpasses. Temperatures will gradually rise into the upper 30s and low 40s by early afternoon.
Local storm report, Feb 7, 9:13 AM EST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
913 AM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 2 WNW MONTICELLO 33.32N 83.72W
02/06/2020 JASPER GA EMERGENCY MNGR
RECIEVED MULTIPLE REPORTS OF ROADS CLOSED AROUND JASPER
COUNTY.
&&
EVENT NUMBER FFC2000157
TVLocal storm report, Feb 7, 10:43 AM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1043 AM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM FLASH FLOOD 2 NE JONES CREEK 34.87N 84.08W
02/06/2020 UNION GA EMERGENCY MNGR
WATER WAS RUNNING OVER THE ROAD AT BYERS BRIDGE.
&&
EVENT NUMBER FFC2000158
NLISTLocal storm report, Feb 7, 10:46 AM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 AM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM FLASH FLOOD 2 NE JONES CREEK 34.87N 84.08W
02/06/2020 UNION GA EMERGENCY MNGR
WATER OVER THE ROAD AT THE COLDWELL FARM ENTRANCE OFF
OF HIGHWAY 325.
&&
EVENT NUMBER FFC2000159
NLISTLocal storm report, Feb 7, 10:48 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 AM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM FLASH FLOOD 1 NNW IVY LOG 34.98N 84.07W
02/06/2020 UNION GA EMERGENCY MNGR
WATER OVER T CHAPEL ROAD
&&
EVENT NUMBER FFC2000160
NLISTLocal storm report, Feb 7, 10:51 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1051 AM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM FLASH FLOOD 3 SW BLAIRSVILLE 34.85N 84.00W
02/06/2020 UNION GA EMERGENCY MNGR
MULTIPLE ROADS ALONG THE BLUE RIDGE HIGHWAY THAT WERE
COVERED IN FLOWING WATER.
&&
EVENT NUMBER FFC2000161
NLISTThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 7:00 PM EST | River Flood Warning | FFC | Dooly | 32 hr |
| Feb 6, 7:16 PM EST | Special Weather Statement | FFC | Toombs | 29 min |
| Feb 6, 7:25 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 9 days |
| Feb 6, 7:47 PM EST | Special Weather Statement | FFC | Toombs | 28 min |
| Feb 6, 9:11 PM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 62 hr |
| Feb 6, 10:21 PM EST | River Flood Warning | FFC | Taliaferro, Wilkes | 48 hr |
| Feb 6, 11:10 PM EST | River Flood Warning | FFC | Floyd | 17 days |
| Feb 6, 11:26 PM EST | River Flood Warning | FFC | Troup | 21 days |
| Feb 6, 11:58 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 20 hr |
| Feb 7, 12:55 AM EST | River Flood Warning | FFC | Newton, Rockdale | 30 hr |
| Feb 7, 1:15 AM EST | River Flood Warning | FFC | Cobb, Paulding | 14 hr |
| Feb 7, 6:01 AM EST | River Flood Warning | FFC | Monroe | 18 hr |
| Feb 7, 8:24 AM EST | River Flood Warning | FFC | Washington, Wilkinson | 3 days |
| Feb 7, 8:24 AM EST | River Flood Warning | FFC | Butts, Henry, Newton | 13 hr |
| Feb 7, 8:27 AM EST | River Flood Warning | FFC | Cherokee, Forsyth | 2 hr |
| Feb 7, 8:34 AM EST | River Flood Warning | FFC | Troup | 9 hr |
| Feb 7, 8:49 AM EST | River Flood Warning | FFC | Putnam | 21 hr |
| Feb 7, 9:43 AM EST | River Flood Warning | FFC | Floyd | 22 days |
| Feb 7, 11:01 AM EST | River Flood Warning | FFC | Pulaski | 35 hr |
| Feb 7, 11:07 AM EST | River Flood Warning | FFC | Jefferson, Washington | 11 hr |
| Feb 7, 11:35 AM EST | River Flood Warning | FFC | Fulton | 18 hr |
| Feb 7, 12:16 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 71 hr |
| Feb 7, 3:31 PM EST | River Flood Warning | FFC | Jones, Monroe | 8 hr |
| Feb 7, 3:47 PM EST | Winter Weather Advisory | FFC | Banks, Barrow, Bartow, Catoosa, Chattooga, Cherokee and 28 more | 28 hr |
| Feb 7, 4:03 PM EST | River Flood Warning | FFC | Newton, Walton | 19 hr |
| Feb 7, 5:10 PM EST | River Flood Warning | FFC | Newton | 52 hr |
| Feb 7, 5:34 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 15 hr |
| Feb 7, 6:46 PM EST | River Flood Warning | FFC | Newton | 21 days |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.